# SDR SWAA2022030225076

- Difficulty date: January 28, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A750227
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT TRANSITION ANGLE HAS CORROSION FROM STA 727D TO 847 / REMOVED LEFT SIDE TRANSITION ANGLE (PART NUMBER 146A7502-27) DUE TO CORROSION FROM STA 727 TO 847 AND INSTALLED NEW TRANSITION ANGLE IAW SRM 53-00-51-2R1. SEE WIPS AND TASKS FOR INDIVIDUAL SIGN OFFS.
